# SDR VNAA2019071011101

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 7,733 hours, 7,181 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/OFF FROM CMH SELECTED GEAR UP GOT STEERING INOP AND GEAR DISAGREE MSG WITH RED NLG INDICATION. FOLLOWED QRH AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI TO THE GATE. RESET NLG STEERING SYSTEM AND DEFERRED GEAR RETRACTION SYSTEM. CLT MX FOUND NLG STRUT TO BE FULLY COMPRESSED AND LEAKING FLUID. REPACKED NLG STRUT AND SERVICED PROPERLY. PERFORMED GEAR SWINGS AND TAXI CHECK WITH NO FURTHER DEFECTS FOUND. CLEARED GEAR DISAGREE AND GEAR RETRACTION SYSTEM MEL.
